Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Testosterone

Doctor may increase my Accutane dose

I see my Paediatrician (child doctor), I'm 15, this Tuesday upcoming.

First 2 weeks I was on 10mg and after that I was aloud to take 20mg. I've been on 20mg for 10 days now. I'm on day 24 of Accutane in total.

I have hardly any side effects except chapped lips and dried face but my face is good now and not too dry.

What can I tell my doctor so I can get to 40mg, she told me before she may put me on it next time I see her which is this Tuesday.

My accutane journal is below, please tell me something to say to my doc to get me on a higher dose hehe.

http://www.acne.org/messageboard/index.php...=105078&hl=

Share this post


Link to post
Share on other sites

There really isn't anything in particular you can say that would convince a doctor to increase your doc. If they have already indicated their desire to increase your dose, the only thing you can do is not complain of any side-effects. That is a good policy throughout your treatment. Tell them of any side-effects emphasis you know that "dry lips" are par for the course.

(Of course, any serious side-effects, or side-effects which are troubling you, should definitely be discussed with your doctor.)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×